# SDR AALA201802209037

- Difficulty date: February 16, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 72,413 hours, 11,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2L FLASHLIGHT INOPERABLE. REPLACED FLASHLIGHT BATTERY. OPERATIONS CHECK GOOD.
